# SDR 98ZZZX13

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube Assy
- Part number: 1015601401
- Condition: Leak
- Location: Oxygen System
- Part time: 6,533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM LEAK.  INSPECTION FOUND B-NUT CRACKED AT AFT BULKHEAD ATTACHMENT (3 PLACES).  FURTHER INSPECTION REVEALED B-NUT AT T-FITTING ATTACHMENT CRACKED IN 2 PLACES.
